... day. I could only take half pills at a time as it made me feel terrible. Sometimes I would take a whole pill. I used Xanax for 30 days. My new doctor changed me to Ativan 0.5 4x per day. I have been on Ativan for approximately 25 days - I have developed light sensitivity, blurred vision, which sent me to the eye center twice for abnormalities. There is nothing wrong it is the Ativan. . Can I just stop after this short time? I started to cut back to two pills per day or less Will their be withdrawal? I noticed muscle spasms in my stomach area and back. Some confusion and disconnectedness. Should there be withdrawal symptoms in this short time of taking these medications. How long will any withdrawal effects last? I need advise?
Consult with your doctor or physican first of all. Yes you can withdraw in a such a short amount of time.it does not sound like withdraw symptoms.sounds like side effects of the ativan. Talk to your doctor before you stop taking this drug.if you decide to quit.your doctor will give you instructions on safely taking you off ativan. Your doctor might also try another medication to use in ativans place. Talk to you doctor.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed .5mg of Xanax to take as needed. Is taking a pill and a half three times a day bad?
Posted 8 Mar 2012 • 1 answer
Posted 20 Apr 2012 • 3 answers
Posted 22 Nov 2012 • 4 answers
Posted 6 Mar 2015 • 2 answers
Posted 27 Dec 2015 • 1 answer